Rash on hands, horribly swollen ankles, red spots all over calves etc.
I have never written into a medical forum before, but I'm desperate.
In a nutshell, last Monday I discovered a rash on my hands and noticed I had this strange red raised splotches on my wrists, calves, and upper thighs. By Tuesday, I had pain in my ankles, left elbow, and left wrist.
I was scared. Therefore, I went to the local clinic. They said I had a staff infection and put me on antibiotics. Nothing seemed to happen and then Thursday night, I noticed my ankles were really swollen.
On Friday, I just couldn't take it anymore and I went to the ER. They had no clue what was wrong with me. They checked me into the hospital and proceeded to take out tons of my blood for testing. They let me go because they couldn't find anything wrong with me. My tests were coming back all negative.
I was finally discharged and they said I had just run myself down so much that I ended up getting some bacteria infection, but that was about it. They are still testing me but everything is coming back negative.
Do any of these symptoms sound familiar to anyone. My feet are the worst. Swollen painful ankles covered in these red splotches. I don't know what to do. And I leave for vacation on Saturday???
I have the same thing on my legs right now. My symptoms are large red bumps that are hard and warm to the touch. It looks like someone kicked me. One doctor told me I had cellulitis, but then the pumps started spreading to my other leg. The first pump started on my upper foot/ankle area and proceeded to swell and turn hard. Now, I have another large bump on my other leg that feels the same. It's causing my ankles to swell in addition to my legs where the pumps are located. I have an appointment with a Rhuematologist this Wednesday as doctors suspect it might be auto immune related. It just appeared out of nowhere one day - and I thought it was just a bad mosquito bite. Has anyone ever experienced these symptoms and if so, what course of treatment/diagnosis did you go through? I was on the antiobiotic, Bactrum, for 3 weeks before the doctors told me to stop as the medication was not working. Any help/suggestions would be greatly appreciated.
The doctors do not have a clue! I started almost three years ago with bumps (like small pick bites) on my stomach. Since then, my life has been a hellish nightmare. I used the "poison" the doctor Rx to Tx the condition called "Scabbies". It doesn't go away, so I work around dozens of clients/patients daily. Maybe if it becomes an epidemic someone will listen to us. My neighbor caught the same thing and has since burned down his house and commited suicide. Doctors know nothing about what is happening. Now, I have a very itchy rash on top of my hands and on my breasts. There is no hope. To alliviate the situation use the mint detergent to bath with, use sulphur cremes and taka alot of Benedryl pills/creme to sleep. Its here to stay!!!
Hopeless in Arizona
Maybe you have two things going on. Firstly the pimple like rash then maybe an allergy to the penicillin? Who knows. Swollen lumps that look like bruises when they go down can be due to urticaria from allergy. After the blotches get better the related oedema can drop down and might be sitting on your ankles.Hopefully that will go away as you get better.
I get an allergy sometimes that causes big lumps on my head and face and as it goes away I get fluid/swelling in my eyelids.
Doesn't sound like much fun for you and hope you get better soon.
I have had similar rashes come and go for the past three days. Like leesm 105 mentioned, it usually begins at night. My doctor put me on prednizone and thinks it may be an allergic reaction to dust mites. Benidryl has helped some. As soon as I quit taking any of these meds it returns quickly. If anyone has noticed that there symptoms come on when they wear clothing that has been in the closet for a while, it may be from such an allergic reaction to mites.
i woke up one morning just about two months ago with red marks all over the lower half of my legs...looks like a ton of mosquito bits and it wasn't painful. my legs sort of felt tight..but no pain...at first.
as time has gone on my ankles are swelling and the red marks that have faded a bit have become very painful and they look like bruises. at one time i would have had to touch them to feel the pain...now they're just achy.
i too went to the dr and i'm awaiting food allergy tests....i had a skin ***** test and found out that i'm extremely allergic to dust mites, dust, mold, trees, grass...heck, everything. it's nice to have answer to why i've always had this horrible itching way down in my ears and in the back of my mouth...where i can't scratch..which drives me nuts~
i'd love an answer because my dr. doesn't have one....should i get another blood test...a normal one?
For a rash that taking benadryl helps try cutting out all food and drinks that contain corn syrup. Take benadryl again internally along with cutting out corn syrup. That worked for me. The why may be related to genetically engineered corn that has its own built in insecticide. Whether that stuff is getting into soft drinks is hard to tell from the label on the bottle. It's hard to find processed foods that don't have some corn syrup in them. Also it could be an allergy unrelated to corn.http://www.medhelp.org/posts/Undiagnosed-Symptoms/Rash-on-hands--horribly-swollen-ankles--red-spots-all-over-calves-etc/show/199920#
I had raised red bumps on my shins in 2001. They were painful and very tender to touch. Over about two weeks they started to look more like bruises and by then my knees had started to ache badly.
I was diagnosed with Erythema Nodosum. I would suggest you look it up on the internet and see if it seems possible. Maybe look at some of the pictures of Erythema Nodosum to compare with your rash. I think it would be worth suggesting it to your doctor anyway.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.